1 doctor weighed in:

Had a kenalog (triamcinolone) shot. Experiencing soreness/weakness around neck. No difficulty breathing it swallowing just the soreness. Is this a cause for concern?

1 doctor weighed in
Dr. William Byars
Family Medicine

In brief: Doubt shot caused it

It's hard for me to blame the kenalog (triamcinolone) shot for your neck soreness.
Maybe the problem being treated with kenalog (triamcinolone) (? Allergy, ?Asthma?, ) is directly or indirectly causing neck soreness.

In brief: Doubt shot caused it

It's hard for me to blame the kenalog (triamcinolone) shot for your neck soreness.
Maybe the problem being treated with kenalog (triamcinolone) (? Allergy, ?Asthma?, ) is directly or indirectly causing neck soreness.
Dr. William Byars
Dr. William Byars
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available